# SDR VNAA0302027

- Difficulty date: February 27, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 17,712 hours, 15,459 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Pressure Switch
- Condition: Failed
- Location: Rt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW RECEIVED A RIGHT HAND PROP OIL PRESSURE LOW CAS MESSAGE.  ALL OTHER ENGINE INDICATIONS WERE NORMAL AND WITH MAINTENANCE CONTROL, CONCLUDED THERE WAS AN INDICATION PROBLEM.  THE CREW REQUESTED PRIORITY HANDLING FROM PHL ATC THEN DIVERTED TO PHL AS A PRECAUTION.  FLIGHT 4152 THEN LANDED WITH NO FUTHER INCIDENTS.  MAINTENANCE INSPECTED AND REPLACED THE OIL PRESSURE SWITCH IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 79-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
